# SDR MWEA98736

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5910465
- Condition: Damaged
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MTC HOLES WHERE MISDRILLED ON THE RIGHT HAND WING LOWER SKIN AT STATION XRS 164 BY STRINGER 11R AND 12R.  REMOVED DAMAGE AND FABRICATED AND INSTALLED REPAIR BUSHINGS USING APPROVED DATA.
